# SDR AALA202403228031

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 69,393 hours, 34,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1369
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 66,570 hours, 33,829 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND SEAT MOUNTED EMERGENCY LIGHTS 13ABC, 17ABC, 22ABC AND AFT ENTRY DOOR EMERGENCY EXIT LIGHTS INOPERATIVE WITH EMERGENCY POWER SUPPLY UNIT 13WL FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38.
